Joint papers of Vaananen and Shelah

ShTV:377 1995-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/9301205]
Shelah+Tuuri+Vaananen, On the number of automorphisms of uncountable models -- J Symbolic Logic 58 (1993) 1402-1418
MShV:416 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305204]
Mekler+Shelah+Vaananen, The Ehrenfeucht-Fra{\"\i}ss{\'e}-game of length $\omega_1$ -- Transactions American Math Soc 339 (1993) 567-580
ShVa:657 1997-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/9706225]
Shelah+Vaananen, Stationary Sets and Infinitary Logic -- J Symbolic Logic 65 (2000) 1311-1320
ShVa:726 2001-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/0009080]
Shelah+Vaananen, A Note on Extensions of Infinitary Logic -- Archive for Math Logic 44 (2005) 63-69
HShV:776 2001-07-30 [pdf] [ps] [abstract] [arXiv:math.LO/0212234]
Hyttinen+Shelah+Vaananen, More on the Ehrenfeucht-Fra{\"\i}ss\'e game of length $\omega_1$ -- Fundamenta Math 175 (2002) 79-96
ShVa:790 2004-10-21 [pdf] [ps] [abstract] [arXiv:math.LO/0405016]
Shelah+Vaananen, Recursive logic frames -- Math Logic Quarterly 52 (2006) 151-164 see also E47
ShVa:798 [abstract]
Shelah+Vaananen, The $\Delta$--closure of $L(Q_1)$ is not finitely generated, assuming CH
ShVV:812 [abstract]
Shelah+Vaisanen+Vaananen, On Ordinals Accessible by Infinitary Languages -- Fundamenta Math 186 (2005) 193-214
KShV:912 2007-08-06 [pdf] [ps] [abstract]
Kennedy+Shelah+Vaananen, Regular Ultrafilters and Finite Square Principles -- J Symbolic Logic 73 (2008) 817-823
KeShVa:1011 [arXiv:math.LO/1307.6396]
Kennedy+Shelah+Vaananen, Regular Ultrapowers at Regular Cardinals -- Notre Dame J Formal Logic 56 (2015) 417-428
ShVaVe:1034 [abstract]
Shelah+Vaananen+Velickovic, Positional Strategies in long Ehrenfeucht-Fra{\"{i}}ss\'e games -- J Symbolic Logic 80 (2015) 285-300


Back to theList of coauthors
Back to Shelah's Archive